Efalizumab-associated papular psoriasis is a common adverse event caused by efelizumab therapy. This clinical manifestation is characterized by a transient popular eruption localized especially on the flexural areas and on the back. We report three cases of efalizumab-associated papular psoriasis.

Efalizumab-associated papular psoriasis: an adverse reaction to efalizumab in three cases.

ANTONUCCI, ANGELA;BARDAZZI, FEDERICO;BALESTRI, RICCARDO;PATRIZI, ANNALISA
2009

Abstract

Efalizumab-associated papular psoriasis is a common adverse event caused by efelizumab therapy. This clinical manifestation is characterized by a transient popular eruption localized especially on the flexural areas and on the back. We report three cases of efalizumab-associated papular psoriasis.
Antonucci A; Bardazzi F; Balestri R; Patrizi A
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/72927
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact